Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Kirill Mackenzie
Title: Lie groupoids and Lie algebroids in differential geometry
Additional book information: London Mathematical Society Lecture Note Series, vol. 124, Cambridge University Press, Cambridge, 1987, xv + 327 pp., $34.50. ISBN 0-521-34882-X.

References [Enhancements On Off] (What's this?)

  • 1. R. Almeida, Teoria de Lie para grupóides diferenciáveis, Thesis, Univ. de São Paulo, 1980.
  • 2. Rui Almeida and Pierre Molino, Suites d’Atiyah et feuilletages transversalement complets, C. R. Acad. Sci. Paris Sér. I Math. 300 (1985), no. 1, 13–15 (French, with English summary). MR 778785
  • 3. R. Almeida and P. Molino, Suites d'Atiyah, feuilletages et quantification géométrique, Sém. Géométrie Différentielle, Montpellier, 1984-85, pp. 39-59.
  • 4. Charles Ehresmann, Introduction à la théorie des structures infinitésimales et des pseudogroupes de Lie, Colloque de topologie et géométrie différentielle, Strasbourg, 1952, no. 11, La Bibliothèque Nationale et Universitaire de Strasbourg, 1953, pp. 16 (French). MR 0061454
  • 5. Charles Ehresmann, Catégories topologiques et catégories différentiables, Colloque Géom. Diff. Globale (Bruxelles, 1958) Centre Belge Rech. Math., Louvain, 1959, pp. 137–150 (French). MR 0116360
  • 6. K. Mackenzie, Cohomology of locally trivial groupoids and Lie algebroids, Thesis, Monash Univ., 1979.
  • 7. K. Mackenzie, Infinitesimal theory of principal bundles, 50th ANZAAS Conference, Adelaide, 1980.
  • 8. Jean Pradines, Théorie de Lie pour les groupoïdes différentiables. Relations entre propriétés locales et globales, C. R. Acad. Sci. Paris Sér. A-B 263 (1966), A907–A910 (French). MR 0214103
  • 8. Jean Pradines, Théorie de Lie pour les groupoïdes différentiables. Calcul différenetiel dans la catégorie des groupoïdes infinitésimaux, C. R. Acad. Sci. Paris Sér. A-B 264 (1967), A245–A248 (French). MR 0216409
  • 8. Jean Pradines, Géométrie différentielle au-dessus d’un groupoïde, C. R. Acad. Sci. Paris Sér. A-B 266 (1968), A1194–A1196 (French). MR 0231306
  • 8. Jean Pradines, Troisième théorème de Lie les groupoïdes différentiables, C. R. Acad. Sci. Paris Sér. A-B 267 (1968), A21–A23 (French). MR 0231414
  • 9. W. T. van Est, Group cohomology and Lie algebra cohomology in Lie groups. I, II, Nederl. Akad. Wetensch. Proc. Ser. A. 56 = Indagationes Math. 15 (1953), 484–492, 493–504. MR 0059285
  • 10. Alan Weinstein, Symplectic groupoids and Poisson manifolds, Bull. Amer. Math. Soc. (N.S.) 16 (1987), no. 1, 101–104. MR 866024, https://doi.org/10.1090/S0273-0979-1987-15473-5

Review Information:

Reviewer: Antonio Kumpera
Journal: Bull. Amer. Math. Soc. 19 (1988), 358-362
DOI: https://doi.org/10.1090/S0273-0979-1988-15675-3